Relative Inversion in der Störungstheorie von Operatoren und ...-Algebren.
Mathematische Annalen, Tome 269 (1984), pp. 27-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
perturbation theory, Fredholm operators, ideals, topological algebra, group of invertible elements, locally -rational (-) manifold, homogeneous space, -algebras, pseudodifferential operators, Cartan lemma on holomorphic factorization, Oka principle, Fréchet algebra
@article{MAN_1984__269_163920,
author = {Bernhard Gramsch},
title = {Relative {Inversion} in der {St\"orungstheorie} von {Operatoren} und {...-Algebren.}},
journal = {Mathematische Annalen},
pages = {27--72},
year = {1984},
volume = {269},
zbl = {0661.47037},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__269_163920/}
}
Bernhard Gramsch. Relative Inversion in der Störungstheorie von Operatoren und ...-Algebren.. Mathematische Annalen, Tome 269 (1984), pp. 27-72. http://geodesic.mathdoc.fr/item/MAN_1984__269_163920/